# SDR SB05111

- Difficulty date: September 5, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT  - FLT415 - ON CLIMB-OUT FROM CLT, CREW REPORTED THE RIGHT MAIN LANDING GEAR RED AND GREEN LIGHT ILLUMINATED WHEN GEAR HANDLE WAS PLACED IN THE UP AND/OR OFF POSITION.  CREW MOVED GEAR HANDLE TO DOWN POSITION AND RECEIVED A NORMAL GEAR INDICATION OF THREE GREEN LIGHTS AND NO RED LIGHTS.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR FAULTY.  REMOVED AND REPLACED UPLOCK SENSOR PER MM 32-61-21-4.  OPERATIONAL CHECK GOOD.
